Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have a little bit of blood in my urine, what could it be?

i have a little bit of blood in my urine, what could it be? i wiped some on toilet paper and it was a faint orange color, so it was not much, i 1st noticed it this morning when it hurt to pee, the pain was a decent amount, i got back from school and went to the bathroom again and it hurt again but a lot less than this morning. there is no one with diabetes in my family, so it might be UTI (even though i have never had sex).
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
First of all get your urine examination done to confirm whether it is urine in blood or some thing else.Most common cause for blood in urine is calculus.common cause varies from male to female. UTI can cause blood in urine,but not the commonest cause .So to know the cause complete urine & sonography is required .Treatment depends on the cause .Start taking plenty of liquids it will definitely help you.

Answered: Sat, 12 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor